# SDR TRAX200800941

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 17,075 hours, 13,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 INTERIOR CEILING EMERGENCY LIGHT OUT.  REMOVED AND REPLACED INTERIOR CEILING EMERGENCY LIGHT LAMP.  OPS CHECK GOOD IAW AMM 33-51-16.  (S)
